# SDR IXXA0500043S

- Difficulty date: August 31, 2004
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, REMOVED MAIN CARGO COMPT FRAME FITTING AT STA920.00 L-23L TO L24L IN ORDER TO COMPLY WITH N/R 3484.  REPAIR ACCOMPLISHED.  REMOVED FITTING TO GAIN ACCESS TO STRUCTURAL REPAIR. FRABRICATED SPLICES, DOUBLER AND FILLERS.  CLEANED, TREATED AND PRIMED SPLICES, DOUBLER AND FILLERS AND FITTING.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED REPAIR PART TO FITTING.  REINSTALLED FITTING PER DOUGLAS STRUCTURAL REPAIR MANUAL.
